For the last 7 months i have suffered anxiety problems. Before, i never had any problem with my mental state. But then i had a few problems in my life, nothing big, but just all at the same time, which made it seem big. Since then i have suffered real anxiety problems. Massive "weighty" feelings in my chest and suffering from panick attacks over silly things like worrying about what to do when im out or worrying about when people are going in and going to leave me. I can really feel how mental it is and i feel i have to halfs to my brain, one battling the other constantly. if anyone can give me any advice apart from trying to calm down or anything along the lines of what people who may not have experienced what im feeling, please give me some advice because i would be so greatfull.
And the second thing is, i sort of have an anger problem. Again not a big anger problem just using the term i keep getting told from others. I have recently, well for the last 7 months (when this all started) not lost my temper or acted the way i used to because that was what got me here in the first place. But i have two questions. One, because im not acting the same or letting out my anger how i used to, im just keeping it in and bottling it up, i know myself and i know that if i do this soon i will explode and it will get worse, but because im bottling it up is this got anything to do with the anxiety pains i have been suffering from? I mean my brain and body are not used to me like this so is this there way of saying find another route? The other question is, occasionally, recently, i have lost my erection a few times to one girl whilst she was sucking my penis. i would like to know if this may have anything to do with all of the above, as the times it has happened inside i know i have been rather wound up.
It would be a great help is someone could give me some advice thank you.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?